# SDR USAA041100

- Difficulty date: December 8, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1136020
- Condition: Cracked
- Location: Cargo Bay
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q05 - SUPPORT, .075 INCH CRACK, AFT CARGO DOOR UPLOCK SUPPORT.  REMOVED AND REPLACED SUPPORT IAW SRM.
